# SDR AALA990406

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Loose
- Location: Emergency Exit
- Component: Grimes, 2920
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EXTERIOR OVER WING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE FOUND THE LIGHT ASSEMBLY AT FAULT.  REPLACED EXTERIOR OVER WING EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
